Hello, I'm 45yrs old and female. I have had this problem coming up 3 years now and just cannot take much more. I am waiting to have more tests done, but as no one knows what is wrong, they are not sure what tests to do or where to send me. Here goes.......
Left leg, left side of left leg, roughly mid shin area but to the left hand side..... I get sharp shooting pains, stabbing pains that make me cry out. No warnings, nothing triggers them off. I also get dull constant ache, this keeps me awake many many nights as i cannot get the leg comfortable. It also feels hot on the inside only. There are no marks etc.
I cannot turn the leg sharply, it has to be done slowly. I cannot touch the area where i get the pain as it is agony. (no lumps or bumps) If i ***k/jolt my leg in tiniest form i scream with pain and fall down. I.E I cannot step down a big step as it jolts my leg whn i hit the floor, I cannot get off the a train as the drop is too steep, i have to hold the hand rail and lower myself slowly, or the pain is so intense. If i slighly know my leg in any manor i just cannot take the sharp shooting pain I.E. my small dog will run past me and brush against my leg, and i scream with pain.
I saw a vein Dr who found nothing wrong. I saw another Dr ( not sure what he was) he did an xray, all fine, then did a MRI scan, but he only scanned my lower back as he was sure he would find a trapped nerve, he found no trapped nerves, but did find some cysts on the nerve endings in my spine, but said these were not in an area that would affect my leg.
I so wanted him to MRI my leg, as i know something is badly wrong, this pain is so bad and exhausting, somedays i just want them to amputate. I get no relief. I take pain killers and anti inflammortories. I can gently but slowly push on my leg and this is ok, but if i touch it suddenly, it like i am being electrocuted.
WHAT ON EARTH IS WRONG WITH MY LEG!!!!!!!!!!!!!!!!!!!!
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?